MathSciNet Relay Station
MathSciNet bibliographic data
MR1973066 34C25 (34B15)
Capietto, Anna; Wang, Zaihong Periodic solutions of Liénard equations at resonance. Differential Integral Equations 16 (2003), no. 5, 605–624.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement